IJPAM: Volume 28, No. 2 (2006)
ON THE LEVEL STATISTICAL CONVERGENCE OF
A SEQUENCE OF FUZZY NUMBERS
A SEQUENCE OF FUZZY NUMBERS
Celaleddin Sençimen
Department of Mathematics
Suleyman Demirel University
Isparta, 32260, TURKEY
e-mail: sencimen@fef.sdu.edu.tr
Department of Mathematics
Suleyman Demirel University
Isparta, 32260, TURKEY
e-mail: sencimen@fef.sdu.edu.tr
Abstract.In this study we introduce the notion of level statistical boundedness of a fuzzy number sequence and give some main results related to level statistically convergent sequences of fuzzy numbers.
Received: April 5, 2006
AMS Subject Classification: 40A05, 03E72
Key Words and Phrases: fuzzy number, level statistical boundedness, level statistically convergent sequence of fuzzy numbers
Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 28
Issue: 2